# SDR CA081105007

- Difficulty date: October 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT TEST, THE ENG HAD A PARTIAL FEATHERING OF THE PROPELLER LEADING TO A PARTIAL LOST OF THRUST. THE ENGINE "CHIP LIGHT" CAME APPROX 20 SECONDS AFTER LOST OF THRUST. THE PILOT REDUCED POWER TO FLIGHT IDLE AND RETURNED TO BASE. POST FLIGHT INSP REVEALED METALLIC DEBRIS ON THE CHIP DETECTOR AND MAIN OIL FILTER. THE ENGINE WILL BE RETURNED TO MFG FOR INVESTIGATION. UPDATES WILL BE PROVIDED IN DUE COURSE.
